Zoogeography of the shallow-water holothuroids of the western Indian Ocean
Article first published online: 10 AUG 2005
Journal of Biogeography
Volume 32, Issue 9, pages 1523–1538, September 2005
How to Cite
Samyn, Y. and Tallon, I. (2005), Zoogeography of the shallow-water holothuroids of the western Indian Ocean. Journal of Biogeography, 32: 1523–1538. doi: 10.1111/j.1365-2699.2005.01295.x
- Issue published online: 10 AUG 2005
- Article first published online: 10 AUG 2005
Appendix S1. Shallow-water holothuroid species of the western Indian Ocean arranged into a presence/absence matrix with one-degree lat/long cells grouped into recognised OGUs.
|JBI_1295_sm_SA1.xls||216K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.